# SDR AWXA200500458

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .25 INCH CRACK WAS FOUND EXTENDING PAST STOP DRILL HOLE AND PREVIOUS REPAIR IN BS 178 BULKHEAD WEB AT LBL 5.7, WL 195.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB AT BS 178 BULKHEAD, LBL 5.7, WL 195; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND 2 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW B7B-300 SRM 53-10-08 FIG 210.
